See Alike in...

Alike App

Browser

LunaSolis

713d

When I was getting assessed last year for OCD, I also got screened for ADHD. The psychologist who did my screening said my screening for ADHD came back borderline, and that I was on the cusp and a diagnosis could not be 100% determined. However, at the time I was on Prozac which I'm now finding out can help with some emotional symptoms of ADHD. I'm now in therapy and off my meds, but people around me are noticing more inattentiveness and more erratic emotional dysregulation. Should I consider getting reassessed for ADHD now that I'm off meds?

Top reply
    • Bridgette

      711d

      And I got diagnosed with ADHD with being on anxiety medication ..that makes no sense . ADHD can be emotional but if you can't focus and keep hobbies or jobs than you have ADHD . But best of luck you need to fight for your diagnosis ❤️

    • Bridgette

      711d

      And I got diagnosed with ADHD with being on anxiety medication ..that makes no sense . ADHD can be emotional but if you can't focus and keep hobbies or jobs than you have ADHD . But best of luck you need to fight for your diagnosis ❤️

    • Bridgette

      711d

      Anxiety and depression and even autism can be in forms of ADHD so yes keep fighting for a proper diagnosis :) 💕💕 Oh also it can be in forms of learning disability. I was on the border line of a learning disabilities. But I had ADHD ...as a form of a learning disability

    • Mackintosh

      712d

      I would get a second opinion & eval by a different Psychiatrist.

    • Ozg

      713d

      I went off my meds cold turkey, I dont know about prozac but quitting mine made it EXTREMELY difficult to focus for the first month but each consecutive one i got more in control of it

    • lyashnx

      713d

      100% yes. And go to a different place for that evaluation. They should have never evaluated you while on emotionally regulating meds.

    • truly.caroline

      713d

      For me, I was (and still am) on Prozac and got diagnosed. If you want answers and to possibly start medical treatment, yes, see about getting re-evaluated. It's really up to you. Good luck! ☺️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion